# SDR AU980441

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Lever
- Part number: 63255531
- Condition: Broken
- Location: Eng Throttle
- Component: 6297032
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE THROTTLE CONTROL LEVER BROKEN AT STEEL BUSH INSERT END.
